# SDR COMA0160469

- Difficulty date: June 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 16,506 hours, 15,981 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice Plate
- Part number: 601R3103077
- Part serial: NA
- Condition: Defective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPLICE PLATES WERE FABRICATED INCORRECTLY.FABED DOUBLER PLATES, REWORK SPLICE PLATES AND INSTALLED DOUBLERS I/A/W WVAC EO 601R-53-2500.
